# SDR AALA20180302006

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 53,099 hours, 21,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5705
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT BETWEEN BS 986, AND 1006, JUST INBORARD OF THE INTERCOSTAL AT RBL 31.  REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, 51-00-05-1, AND DRAWING 147A5700.
